# SDR USAA2009121793367

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 57,549 hours, 39,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 727F, S23L BETWEEN TWO EXISTING REPAIRS.  REPAIRED FUSELAGE SKIN AT BS 727F, S23L IAW B737 SRM 53-00-01 REPAIR 31.
